# SDR CALA2025121011996

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 83,131 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 FAILED CAPACITY CHECK.   REMOVED AND REPLACED M1674 BATTERY PACK IAW AMM 33-51-06-960-805. OP CHECKED GOOD.
